# SDR SWAA2025120140364

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 14,879 hours, 7,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT TESTS INTERMITTENT.   REMOVED AND REPLACED BATTERY IAW AMM 25-64-00.
